# SDR P5CA9800965

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Broken
- Location: Rt Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STABILIZER ROOT UPPER FAIRING FWD EDGE BROKEN.  FIBERGLASS REPAIRED PER SRM 51-40-15 AND 51-24-11.
